Catalog Home Page

Pseudo differential operators on local Hardy spaces on chébli-teimèche hypergroups

Bloom, W.R. and Xu, Z. (2000) Pseudo differential operators on local Hardy spaces on chébli-teimèche hypergroups. Journal of the Australian Mathematical Society (Series A), 68 (2). pp. 202-230.

Link to Published Version: http://dx.doi.org/10.1017/S1446788700001956
*Subscription may be required

Abstract

In this paper we consider pseudo differential operators on local Hardy spaces hp (0 < p ≤ 1) on Chébli-Trimèche hypergroups of exponential growth.

Publication Type: Journal Article
Murdoch Affiliation: School of Chemical and Mathematical Science
Publisher: Cambridge University Press
Copyright: © 2000 Australian Mathematical Society
URI: http://researchrepository.murdoch.edu.au/id/eprint/18320
Item Control Page Item Control Page